MathSciNet Relay Station
MathSciNet bibliographic data
MR1451793 (99b:49016) 49J52 (46G05 46N10 58C20)
Combari, C.; Elhilali Alaoui, A.; Levy, A.; Poliquin, R.; Thibault, L. Convex composite functions in Banach spaces and the primal lower-nice property. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3701–3708.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement